# SDR MASA20210729321

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD SKIN PANEL BETWEEN FS280-FS310 & STGR21L-STGR23L WAS FOUND TO HAVE PREVIOUS BLEND OUTS. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 53-21-01, FIGURE 53-21-01-991-802, ITEM 1, EA 72-2021-133. 
(DEFECT PART/LOCATION: SKIN PANEL/FS280-FS310 & STGR21L-STGR23L)
